# SDR 2004F00431

- Difficulty date: December 3, 2004
- Submitted: December 3, 2004
- Operation: Air carrier
- Aircraft: N5376M
- Make and model: Beech 65-B80
- Aircraft serial: LD301
- Engine: Lyc IGSO540A1D
- Engine time: 1,156 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Ring Gear
- Part number: LW11187
- Condition: Cracked
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

OPERATOR REPORTED THAT THE LEFT ENGINE WAS SHUT DOWN AND THE PROPELLER FEATHERED DUE TO ROUGH RUNNING ENGINE SHORTLY AFTER TAKEOFF.  MECHANIC INSPECTED ENGINE AFTER LANDING AND DISCOVERED CRACKED RING GEAR IN GEAR REDUCTION UNIT.
